Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 20, No. 1, pp. 11-30 (2004)

On existing of filtered multiplicative bases in group algebras

Zsolt Balogh

College of Nyíregyháza, Hungary

Abstract: We give an explicit list of all $p$-groups $G$ of order at most $p^4$ or $2^5$ such that the group algebra $KG$ over the field $K$ of characteristic $p$ has a filtered multiplicative $K$-basis.

Keywords: group algebras, filtered multiplicative bases

Classification (MSC2000): 16A46, 16A26, 20C05; 19A22

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2004 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition